MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 1944/46
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not yet received.
 
Event or Problem Description
It was reported that a right atrial (ra) lead was dislodged.The physician decided to explant the ra lead and a new lead was replaced.No patient symptoms were reported.
 
Additional Manufacturer Narrative
Final analysis performed via visual examination found no malfunctions.
 
Event or Problem Description
New information received that the atrial lead dislodgement was confirmed visually and associated with no capture.The patient was stable throughout.
 
Event or Problem Description
New information received that the patient presented to clinic for follow up.
 
Additional Manufacturer Narrative
Laboratory had re-investigated the analysis of the atrial lead.The analysis conclusion was completed and updated.Based on the latest analysis findings, the reported events were lead dislodgement and failure to capture.As received, a complete lead was returned in two pieces.The reported event of failure to capture was not confirmed.No indication of conductor fractures or internal shorts via electrical testing performed.Visual inspection of the lead found no anomalies except for procedural damage.All tines were intact and undamaged.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22477342
Report Number2017865-2025-92891
Device Sequence Number8184130
Product Code NVY
UDI-Device Identifier05414734502313
UDI-Public(01)05414734502313(10)A000139419(17)260228
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number1944/46
Device Lot NumberA000139419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer07/15/2025
08/07/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date07/17/2025
08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY MRI.; LPA1231/65 ULTIPACE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale